# SDR FDEA2019111522935

- Difficulty date: November 12, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Part number: NRC6055505
- Part serial: 47831
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP INBOARD HOIST FITTING HAS 2 EACH NUT PLATES STRIPPED OUT.  REMOVED AND REPLACED 2 EA NUT PLATES ON LT I/B FLAP I/B HOIST FITTING IAW DWG ARC2369 AND SRM 51-31-01 VOL II.  SKIN SPLICE REPAIR IAW SRM 57-10-00 FIG 86 VOL I.  RSC TRACKING ON EA T8-5750-T0350532 WINGS AND FLIGHT SURFACES.  LT I/B FLAP SRM REPAIR WING ST XFTH 132-152.  (MAJOR REPAIR)
